When it comes to any medication, one needs to be very well aware of what the effects of an overdose are and what they should do in the case that they actually do overdose on the medication. This is what led us to discuss an Adipex overdose since it’s a popular weight loss medication that is available via a prescription from your doctor.
What should I do if I have an Adipex overdose?
When it comes down to the fact of the matter, you need to seek IMMEDIATE medical attention if you think that you have consumed too much Adipex. This is a medication that can prove to be fatal if the Adipex overdose isn’t taken care of by a medical professional such as a doctor.
What symptoms are known to occur with an Adipex overdose?
While we have spent a lot of time researching Adipex in order to provide you with as much accurate Adipex information, we can’t guarantee that these are all of the symptoms of an Adipex overdose, so please don’t assume that it is for your own sake.
Now, lets get on to some of the Adipex overdose symptoms.
- Unclear Thinking
- Stomach Pains/Cramps
- Irregular Heartbeat
- Irregular Breathing Patterns
If you experience any of the above symptoms, please contact a medical professional immediately or find your way to the emergency room. Death is also a known Adipex overdose outcome, so it’s important that if you feel you have overdosed in any way whatsoever that you get immediate medical attention so that you’re not putting your life in jeopardy.
Is it easy to overdose on Adipex?
Adipex is a weight loss medication that has sever side effects and the level of potency is extremely high. Simply put, this means that you don’t want to take ANY MORE Adipex than what your prescription calls for. Keep in mind, there is a reason that Adipex is a controlled drug and why it isn’t used as a long term weight loss med.